Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 2


Higher-order iterative methods by using Householders method for solving certain nonlinear equations

PP: 107-120
Waseem Asghar Khan, Muhammad Aslam Noor, Adnan Rauf,
In this paper, we suggest and analyze some new higher-order iterative methods by using Householder’s method free from second derivative for solving nonlinear equations. Here we use new and different technique for implementation of higher-order derivative of the function and derive new higherorder predictor-corrector iterative methods free from second derivative. The efficiency index equals to 1/5 9 1.552. Several numerical examples are given to illustrate the efficiency and performance of these new methods.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved